# SDR 95ZZZX2955

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415P
- Make and model: Beech C90A
- Aircraft serial: LJ1345
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 1099500001
- Condition: Broke
- Location: Rt Eng Rt Inbd
- Part time: 570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, LEFT EXHAUST STACK, ELBOW FOR HEATED LIP BROKE OFF.  SECOND TIME IN 150 HOURS.  PROPELLER PREVIOUSLY BALANCED BEFORE PROBLEMS STARTED.  MINOR DAMAGE TO COWLING.
